# SDR AALA20030661

- Difficulty date: June 14, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 32H INOPERATIVE.  RECONNECTED SEAT MOUNTED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 40C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
